Differential inclusions and robust control theory

Diamond, P and Opoitsev, V (2001) Differential inclusions and robust control theory. International Journal of Systems Science, 32 8: 1063-1073. doi:10.1080/00207720010015708


Author Diamond, P
Opoitsev, V
Title Differential inclusions and robust control theory
Journal name International Journal of Systems Science   Check publisher's open access policy
ISSN 0020-7721
Publication date 2001-01-01
Sub-type Article (original research)
DOI 10.1080/00207720010015708
Volume 32
Issue 8
Start page 1063
End page 1073
Total pages 911
Editor P. Fleming
Place of publication United Kingdom
Publisher Taylor & Francis Group
Language eng
Subject C1
230119 Systems Theory and Control
780101 Mathematical sciences
Abstract Uncontrolled systems (x) over dot is an element of Ax, where A is a non-empty compact set of matrices, and controlled systems (x) over dot is an element of Ax + Bu are considered. Higher-order systems 0 is an element of Px - Du, where and are sets of differential polynomials, are also studied. It is shown that, under natural conditions commonly occurring in robust control theory, with some mild additional restrictions, asymptotic stability of differential inclusions is guaranteed. The main results are variants of small-gain theorems and the principal technique used is the Krasnosel'skii-Pokrovskii principle of absence of bounded solutions.
Keyword Automation & Control Systems
Computer Science, Theory & Methods
Operations Research & Management Science
Stability
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 00:55:58 EST